# SDR CALA2017042801149

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 36,112 hours, 12,664 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ENGINE FLAMEOUT, ENGINE RESTART NOT ATTEMPTED. RECORD ENGINE CONDITION. ENG1 FAILED DURING TAXI IN TO GATE IN MMUN DURING ENG2 SHUTDOWN. PERFORMED EEC 1 BITE TEST PER FIM 73-00-00-810-801-F00. SHOWING FAILURE MESSAGES 73-31441, 73-31351 & 74-30971. PERFORMED APPLICABLE FIM TASKS FOR EVERY OF THEM. COULD NOT DUPLICATE FAIL ON INITIAL EVALUATIONS. PERFORMED EEC 1 TEST PER AMM TASK 73-21-00-700- 804-FOO. TEST PASS GOOD. RUN BOTH ENGINES AT IDLE SET BOTH GENS ON LINE. CUT GEN 2 OUT OFFLINE AND RESET IT ON LINE SHOWING NO FAILURES AT ALL. SHUT ENG 2 DOWN AND ENGINE 1 REMAINED WORKING FINE. NO FAULTS SHOWING AT THIS TIME. A/C GOOD TO CONTINUE SERVICE.
